Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffer prediabetic, stomache ulcer, low baseline cortisol and abnormal pituitary hormone level. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
since XXXXXXX 2013 , hp, prediabetic, stomache ulcer (small and at beginning of intestine), low baseline cortisol, abnormal pituitary hormone level, (HAD MRI DONE AND IT SHOWED A GROWTH OF 2 CM.), also had a thyroid and pelvic ultrasound and thyroid had several nodules which when doc said looked similar to each other but one was a bit larger so they biopsied it, proved benine. ultrasound showed a nodule in my cervix 1.7 cm. but i have not yet to have an XXXXXXX scope done as of yet. my concern today is the pituitery growth and what does that mean? can it be cancerous and what is my next move,WHAT CONCERNS SHOULD I HAVE.
Posted Thu, 18 Jul 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Pravin Banodkar 2 hours later
Thanks for your question .

I would be pleased to answer your query.

Your pituitary is around 2 cm . This is commonly benign in 90 % of the cases .
This is commonly of the prolactin secreting types.
This mandates that you should get your baseline prolactin levels checked .
It does not sound malignant or sinister on your description . This can be managed with medical treatments.

The nodules on the thyroid were also benign so that makes point stronger of your pituitary being benign . However , an enlarging pituitary growth needs surgical removal as it can cause difficulty in vision and other symptoms related to urinary frequency .

The other option is surgery . This surgery is done by qualified trained neurosurgeons only .

The cervical node is not related and you should get it investigated for sure .

thanks and take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor